Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 11 (Search time: 0.011 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Estimation of genus for certain arithmetic groups

Kim, CH; Koo, JaKyungresearcher, COMMUNICATIONS IN ALGEBRA, v.32, no.7, pp.2479 - 2495, 2004

2
Arithmetic of the modular function j(1,8)

Kim, CH; Koo, JaKyungresearcher, RAMANUJAN JOURNAL, v.4, no.3, pp.317 - 338, 2000-09

3
Self-recursion formulas of certain monstrous functions

Kim, CH; Koo, JaKyungresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.171, no.1, pp.27 - 40, 2002-06

4
Arithmetic of the modular functions j(1,2) and j(1,3)

Kim, CH; Koo, JaKyungresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.44, no.1, pp.47 - 59, 2007-02

5
Graded Lie superalgebras and super-replicable functions

Kang, SJ; Kim, CH; Koo, JaKyungresearcher; Oh, YT, JOURNAL OF ALGEBRA, v.285, no.2, pp.531 - 573, 2005-03

6
Super-replicable functions N(j(1,N)) and periodically vanishing property

Kim, CH; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.44, no.2, pp.343 - 371, 2007-03

7
Self-recursion formulas satisfied by Fourier coefficients of some modular functions

Kim, CH; Koo, JaKyungresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.160, no.1, pp.53 - 65, 2001-06

8
The normalizer of Gamma(1)(N) in PSL2(R)

Kim, CH; Koo, JaKyungresearcher, COMMUNICATIONS IN ALGEBRA, v.28, no.11, pp.5303 - 5310, 2000

9
On the genus of some modular curves of level N

Kim, CH; Koo, JaKyungresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.54, no.2, pp.291 - 297, 1996-10

10
Arithmetic of the modular function j(1,4)

Kim, CH; Koo, JaKyungresearcher, ACTA ARITHMETICA, v.84, no.2, pp.129 - 143, 1998

rss_1.0 rss_2.0 atom_1.0